# SDR ASOA05156

- Difficulty date: February 25, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Part number: 60031980101
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4398 - DURING A GROUND INSPECTION IN SHV, THE TOP STEP HINGE ON THE PASSENGER DOOR WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE TOP STEP HINGE ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
